MAUDE Adverse Event Report: CORPAK MEDSYSTEMS, INC. CORTRAK 2 EAS ELECTROMAGNETIC TRANSMITTING STYLET AND CORFLO FEEDING TUBE; TUBE, FEEDING

CORPAK MEDSYSTEMS, INC. CORTRAK 2 EAS ELECTROMAGNETIC TRANSMITTING STYLET AND CORFLO FEEDING TUBE; TUBE, FEEDING
Model Number 20-9551TRAK2A
Health Effect - Clinical Code No Information (3190)
Date of Event 10/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
Upon preparing a cortrak 2 feeding tube for insertion, the rn noticed the guide-wire protruding into the exit opening of the tube.The tube was removed from service.His safety concern is that the guide-wire could potentially harm a patient if inserted.The guide-wire tips are typically a couple of centimeters proximal to the tip of the tube.The rn directly involved in this event contacted the corpak medsystems/halyard sales rep immediately, and she stated she would contact her quality service department and will make arrangements to replace our stock of tubes.Upon inspection of the remaining unopened tubes it appears there are other tubes with similar issues.

Brand Name
CORTRAK 2 EAS ELECTROMAGNETIC TRANSMITTING STYLET AND CORFLO FEEDING TUBE
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
CORPAK MEDSYSTEMS, INC.
1001 asbury dr.
buffalo grove IL 60089
MDR Report Key6960968
Report Number6960968
Device Sequence Number1364793
Product Code KNT
UDI-Device Identifier10815149023608
UDI-Public(01)10815149023608
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2017
Report Date (Section F) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number20-9551TRAK2A
Device Catalogue Number20-9551TRAK2A
Device Lot Number79092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2017
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer10/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/12/2017